# SDR CALA2015050600374

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT PSU RAIL BETWEEN STRINGER 8R & 9R.  REPAIRED CABIN FRAME AT STATION 760 BETWEEN STRINGER 8R & 9R IAW SRM 53-00-07.  REPAIR ONE DETAIL ONE PLACED ON DIP TO DO DETAIL VISUAL INSPECTION OF REPAIR AT 12000 FLIGHT CYCLES OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.  ITEM 53-DIP CNTL 34 135 UPDATE TO DISCREPANCY
